# SDR UALA2009042901251

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 76,674 hours, 12,348 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 5006150A
- Part serial: 2289
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL CONFIG MESSAGE.  FLIGHT DIVERTED.  REPLACED CHECK VALVE ASSEMBLY.  NO UNWANTED FUEL TRANSFER NOTED.
